# SDR ALG2004F00007

- Difficulty date: February 16, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N697AL
- Make and model: Bell 407
- Aircraft serial: 53374
- Engine: Allsn 250C47B
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Damaged
- Location: Temp Bulb
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE LIFTING OFF FOR TAKE OFF, THE TRANSMISSION TEMPERATURE GAUGE FLUCTUATED FROM 0 TO MAX AND REMAINED AT MAX AFTER THROTTLE REDUCED TO IDLE.  MAINTENANCE FOUND SHAFTED WIRE NUMBER E629A22  INSIDE CONNECTOR AT TRANSMISSION TEMPERATURE BULB.  REPAIRED WIRE AND GROUND OPS CHECKED GOOD.
